Michael S. Gordon, "A decomposition method for a semilinear boundary value problem with a quadratic nonlinearity", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 534729, 7 pages, 2005. https://doi.org/10.1155/IJMMS.2005.855
A decomposition method for a semilinear boundary value problem with a quadratic nonlinearity
The author adapts the decomposition method of Adomian to find a series solution of a one-dimensional boundary value problem for a semilinear heat equation with a quadratic nonlinearity. Local and global convergence results are obtained.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.